MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module Infusion Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module Infusion Set; Intravascular Administration Set
Catalog Number 2204-0007
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Headache (1880)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris pump module infusion set had flow issues.The following information was provided by the initial reporter: incident report details: device: bd alaris 8015 pc unit.Serial number: (b)(6).Date of event: 29-aug-2026.Time of event: unknown.Patient involvement: yes.Patient harm: unknown.Event description: the bd alaris 8015 pc unit (s/n (b)(6)) was infusing medication to a patient.The customer reported that the medication was delivered faster than expected.The infusion was programmed to run over 1 hour, however, the infusion was reportedly completed in approximately 38 minutes.No additional information regarding the infusion setup, medication, programmed rate, volume to be infused (vtbi), alarm history, or device logs was provided at the time of reporting.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Alaris Pump Module Infusion Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50858507
Report Number9616066-2026-02403
Device Sequence Number9554058
Product Code FPA
UDI-Device Identifier10885403199363
UDI-Public(01)10885403199363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2204-0007
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight154 LB